MathSciNet Relay Station
MathSciNet bibliographic data
MR2782971 (2012g:35368) 35R03 (35A23 35H20 35H30 46E35)
Danielli, Donatella; Garofalo, Nicola; Phuc, Nguyen Cong Hardy-Sobolev type inequalities with sharp constants in Carnot-Carathéodory spaces. Potential Anal. 34 (2011), no. 3, 223–242.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement